# SDR JR2R2011031600091

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 35,211 hours, 26,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR BAY FWD PRESS BULKHEAD LT AND RT SIDE APPROX WL 70 AND BL 6 L AND R CLIP BRACKET IS CRACKED.  REMOVED AND REPLACED CLIP BRACKET AT NLG BAY FWD PRESS BULKHEAD IAW CRJ 200 SRM 51-42-21.
